# SDR SWIA97886

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 3075001001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SELECTING 45 DEGREES, FLAPS DISAGREEMENT WARNING OCCURRED.  PRIOR TO TOUCHDOWN DISAGREEMENT LIGHT WENT OUT.  CHECKED FLAP TRACKS AND REPLACED FLAP CONTROL BOX.  CYCLED FLAPS SEVERAL TIMES AND OPS CHECKS GOOD.
